Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 87, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 3, 2011, 12:10 AM EDT for Jenkins County, Screven County, Georgia. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2011, 12:10 AM EDT (04:10 UTC)
- Expired
- Jun 3, 2011, 1:15 AM EDT
- In force
- 65 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Jenkins County, GA, Screven County, GA
The radar
The Charleston,SC radar (KCLX), 87 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 4.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3829 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
479
WUUS52 KCHS 030410
SVRCHS
GAC165-251-030515-
/O.NEW.KCHS.SV.W.0087.110603T0410Z-110603T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1210 AM EDT FRI JUN 3 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JENKINS COUNTY IN SOUTHEAST GEORGIA...
WESTERN SCREVEN COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 115 AM EDT
* AT 1207 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM 11 MILES NORTH
OF PERKINS TO 13 MILES EAST OF PERKINS...MOVING SOUTHWEST AT 20
MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
PERKINS...MILLEN...SCARBORO...HERNDON...EMMALANE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3288 8213 3292 8209 3293 8196 3296 8188
3296 8185 3295 8182 3292 8176 3301 8161
3301 8160 3266 8187 3278 8214 3282 8215
TIME...MOT...LOC 0410Z 024DEG 19KT 3305 8199 3293 8174
$$3 follow-up statements
366
WWUS52 KCHS 030427
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1227 AM EDT FRI JUN 3 2011
GAC165-251-030515-
/O.CON.KCHS.SV.W.0087.000000T0000Z-110603T0515Z/
SCREVEN GA-JENKINS GA-
1227 AM EDT FRI JUN 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR JENKINS AND WEST CENTRAL SCREVEN COUNTIES...
AT 1223 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF PERKINS TO
9 MILES EAST OF LAWTON...OR ALONG A LINE EXTENDING FROM WAYNESBORO TO
10 MILES NORTHEAST OF MILLEN...MOVING SOUTHWEST AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EMMALANE...HERNDON...MILLEN...PERKINS AND SCARBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3288 8213 3292 8209 3293 8196 3296 8188
3296 8185 3295 8182 3292 8176 3292 8173
3290 8169 3266 8187 3278 8214 3282 8215
TIME...MOT...LOC 0427Z 024DEG 19KT 3302 8202 3286 8181
$$422
WWUS52 KCHS 030441
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1241 AM EDT FRI JUN 3 2011
GAC251-030452-
/O.CAN.KCHS.SV.W.0087.000000T0000Z-110603T0515Z/
SCREVEN GA-
1241 AM EDT FRI JUN 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SCREVEN COUNTY
HAS BEEN CANCELLED...
LAT...LON 3288 8213 3292 8209 3293 8196 3296 8188
3296 8185 3292 8183 3288 8180 3268 8188
3278 8214 3282 8215
TIME...MOT...LOC 0442Z 024DEG 19KT 3295 8210 3279 8185
$$
GAC165-030515-
/O.CON.KCHS.SV.W.0087.000000T0000Z-110603T0515Z/
JENKINS GA-
1241 AM EDT FRI JUN 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR JENKINS COUNTY...
AT 1239 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
WAYNESBORO TO 6 MILES EAST OF MILLEN...MOVING SOUTHWEST AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EMMALANE...HERNDON...MILLEN...PERKINS AND SCARBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3288 8213 3292 8209 3293 8196 3296 8188
3296 8185 3292 8183 3288 8180 3268 8188
3278 8214 3282 8215
TIME...MOT...LOC 0442Z 024DEG 19KT 3295 8210 3279 8185
$$633
WWUS52 KCHS 030505
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
105 AM EDT FRI JUN 3 2011
GAC165-030516-
/O.EXP.KCHS.SV.W.0087.000000T0000Z-110603T0515Z/
JENKINS GA-
105 AM EDT FRI JUN 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR JENKINS COUNTY WILL EXPIRE AT
115 AM EDT...
AT 104 AM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT...
THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. THE SAFEST COURSE OF
ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
LAT...LON 3288 8213 3292 8209 3293 8196 3296 8188
3296 8185 3292 8183 3288 8180 3268 8188
3278 8214 3282 8215
TIME...MOT...LOC 0506Z 024DEG 19KT 3283 8216 3267 8191
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 10:27 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 2, 10:27 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1027 PM EDT THU JUN 2 2011 .SYNOPSIS... A WEAK BACKDOOR COLD FRONT WILL REMAIN ACROSS THE AREA THROUGH TONIGHT BEFORE DISSIPATING FRIDAY. HIGH PRESSURE WILL REBUILD THIS WEEKEND. ANOTHER WEAK COLD FRONT WILL ADVANCE THROUGH THE REGION EARLY NEXT WEEK...FOLLOWED BY HIGH PRESSURE THROUGH MIDWEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A LINE OF STRONG THUNDERSTORMS HAS PUSHED INTO FAR NORTHWESTERN ZONES LATE THIS EVENING. THIS ACTIVITY HAS DEVELOPED ALONG A FAIRLY DECENT FRONTAL BOUNDARY AIDED BY AN UPPER LEVEL SHORTWAVE PUSHING THROUGH THE SOUTHEAST STATES. EXPECT THIS LINE OF SHOWERS/THUNDERSTORMS TO HOLD TOGETHER FOR THE NEXT FEW HOURS GIVEN LINGERING INSTABILITY AND FORWARD MOMENTUM THE COMPLEX OF STORMS HAS. HAVE RAISED POPS ACROSS NORTHERN AND WESTERN ZONES TO ACCOUNT FOR LATEST TRENDS. AT THIS POINT SHOULD SEE ACTIVITY END BY 06Z...WITH RAIN FREE CONDITIONS THEN EXPECTED THROUGH THE REMAINDER OF THE NIGHT. OVERNIGHT LOWS WILL BOTTOM OUT IN THE UPPER 60S TO LOWER 70S. UPDATE OUT SHORTLY. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... FRIDAY...THE COMBINATION OF AN APPROACHING/WEAKENING COLD FRONT AND THE SEA BREEZE COULD RESULT IN AN INCREASED RISK FOR SHOWERS/THUNDERSTORMS ACROSS THE AREA...ESPECIALLY COMPARED TO THE LAST SEVERAL DAYS. ANOTHER ABOVE NORMAL DAY WITH HIGHS IN THE LOWER TO MID 90S AWAY FROM THE BEACHES. A FEW UPPER 90S ARE EVEN POSSIBLE ACROSS THE FAR INTERIOR AROUND MILLEN AND METTER. FRIDAY NIGHT...DECENT COVERAGE OF RAINFALL AND/OR THE WEAKENING/STALLING SYNOPTIC BOUNDARY COULD TRANSLATE TO AN ENHANCED POTENTIAL FOR STRATUS/FOG OVERNIGHT. WITH THUNDERSTORMS...LOWS IN THE 60S WILL BECOME COMMON INLAND. WITHOUT THUNDERSTORMS...LOWS WILL REMAIN AT OR ABOVE 70 DEGREES AT MANY LOCATIONS. SATURDAY/SATURDAY NIGHT...THE UPPER RIDGE WILL EXPAND EAST...AND TEMPERATURES IN THE MID/UPPER 90S WILL BECOME COMMON AWAY FROM THE COAST. ALSO...THE RESULTING CAP SHOULD GREATLY LIMIT THE POTENTIAL FOR THUNDERSTORMS...THUS HELD POPS BELOW 15 PERCENT. HIGH PRESSURE WILL WEAKEN OVER THE AREA SATURDAY NIGHT AS A TROUGH OF LOW PRESSURE/WEAK COLD FRONT APPROACH FROM THE NORTHWEST. LITTLE TO NO RAIN CHANCES EXPECTED WITH MILD LOWS AROUND 70. SUNDAY...THE UPPER RIDGE WEAKENS AGAIN AND CONVECTION ALONG THE FRONT TO THE NORTHWEST WILL MAKE A RUN FOR THE AREA LATE IN THE DAY. EVEN HOTTER TEMPS EXPECTED GIVEN THE OFFSHORE/DOWNSLOPE FLOW...WITH UPPER 90S MORE COMMON INLAND. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ABOVE NORMAL TEMPERATURES AND BELOW NORMAL PRECIPITATION WILL PREVAIL THROUGH THE PERIOD. HOWEVER...THERE IS SOME DISAGREEMENT AMONGST THE 12Z/2 GFS AND ECMWF REGARDING THE STRENGTH OF THE UPPER RIDGE AND THUS RAIN PROSPECTS. FOR NOW HAVE MAINTAINED NO MORE THAN SLIGHT CHANCE POPS FOR AFTERNOON CONVECTION. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... VFR FOR THE NEXT 24 HOURS. COULD SEE SOME BRIEF MVFR VSBYS AT KCHS AND KSAV PRIOR TO DAYBREAK IN SHALLOW GROUND FOG. EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CONDITIONS POSSIBLE IN THUNDERSTORMS FRIDAY...ESPECIALLY AT KCHS...AND FOG LATE FRIDAY NIGHT. && .MARINE... SMALL CRAFT ADVISORY CONDITIONS APPEAR UNLIKELY THROUGH TUESDAY. AN INITIAL COLD FRONT WILL STALL AND DISSIPATE OVER THE WATERS BY SATURDAY...THEN ANOTHER COLD FRONT WILL PUSH INTO OR THROUGH THE WATERS WITH LITTLE IMPACT ON WINDS EARLY NEXT WEEK. STRONGEST WINDS...AS HIGH AS 15-20 KT...WILL OCCUR WITH THE AFTERNOON SEA BREEZE EACH DAY AND FROM THE S/SW AHEAD OF THE APPROACHING COLD FRONT SUNDAY INTO SUNDAY NIGHT. SEAS WILL REMAIN 3 FT OR LESS THROUGH THE PERIOD. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 2, 3:29 PM EDT, 8 hours 41 minutes before
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
In the hours before
Local storm report, Jun 2, 11:30 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1130 PM EDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG ROUND O 32.94N 80.54W
06/02/2011 COLLETON SC 911 CALL CENTER
TREES DOWNED BY THUNDERSTORM WINDS
&&
EVENT NUMBER CHS1100429
24Local storm report, Jun 2, 11:34 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1134 PM EDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND DMG 5 NNW ROUND O 33.00N 80.57W
06/02/2011 COLLETON SC 911 CALL CENTER
TREES DOWNED BY THUNDERSTORM WINDS
&&
EVENT NUMBER CHS1100430
24Special weather statement, Jun 2, 11:36 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1136 PM EDT THU JUN 2 2011 GAZ088-030400- SCREVEN- 1136 PM EDT THU JUN 2 2011 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN COUNTY THROUGH MIDNIGHT EDT... AT 1134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR HILLTONIA...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... ALTMAN...HILLTONIA AND SYLVANIA... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... DIME SIZE HAIL... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3272 8143 3271 8170 3291 8167 3293 8150 TIME...MOT...LOC 0337Z 353DEG 13KT 3286 8160
Local storm report, Jun 2, 11:37 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1137 PM EDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM TSTM WND DMG 1 NW WILLIAMS 33.05N 80.86W
06/02/2011 COLLETON SC 911 CALL CENTER
TREES DOWNED BY THUNDERSTORM WINDS
&&
EVENT NUMBER CHS1100431
24Special weather statement, Jun 2, 11:47 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1147 PM EDT THU JUN 2 2011
GAZ088-100-101-030415-
BULLOCH-EFFINGHAM-SCREVEN-
1147 PM EDT THU JUN 2 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH AND
EFFINGHAM COUNTIES THROUGH 1215 AM EDT...
AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM OAKY TO
HALCYONDALE...MOVING SOUTH AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BROOKLET...EGYPT...KILDARE...LEEFIELD...NEWINGTON...OLIVER AND
SHAWNEE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3255 8169 3265 8139 3263 8141 3263 8142
3259 8138 3258 8135 3243 8134 3233 8171
TIME...MOT...LOC 0347Z 006DEG 13KT 3260 8141 3251 8161Special weather statement, Jun 3, 12:03 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1203 AM EDT FRI JUN 3 2011
GAZ087-088-030430-
JENKINS-SCREVEN-
1203 AM EDT FRI JUN 3 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND JENKINS
COUNTIES THROUGH 1230 AM EDT...
AT 1158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
PERKINS TO 14 MILES EAST OF PERKINS...MOVING SOUTHWEST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
PERKINS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
NICKEL SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3292 8209 3293 8196 3296 8188 3295 8182
3292 8176 3297 8168 3298 8167 3297 8165
3276 8185 3290 8210
TIME...MOT...LOC 0403Z 036DEG 22KT 3306 8198 3292 8173The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 11:36 PM EDT | Special Weather Statement | CHS | Screven | 24 min |
| Jun 2, 11:47 PM EDT | Special Weather Statement | CHS | Effingham | 28 min |
| Jun 3, 12:03 AM EDT | Special Weather Statement | CHS | Jenkins | 27 min |
| Jun 3, 12:59 AM EDT | Special Weather Statement | CHS | Jenkins | 31 min |
| Jun 3, 1:19 AM EDT | Special Weather Statement | CHS | Jenkins | 26 min |
| Jun 3, 5:04 PM EDT | Special Weather Statement | CHS | Jenkins | 26 min |
| Jun 3, 5:26 PM EDT | Special Weather Statement | CHS | Screven | 34 min |
| Jun 3, 5:50 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Jenkins, Screven | 24 min |
| Jun 3, 6:31 PM EDT | Special Weather Statement | CHS | Screven | 29 min |
| Jun 3, 6:41 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 64 min |
| Jun 3, 6:42 PM EDT | Special Weather Statement | CHS | Effingham | 33 min |
| Jun 3, 7:18 PM EDT | Special Weather Statement | CHS | Screven | 27 min |
| Jun 3, 7:19 PM EDT | Special Weather Statement | CHS | Jenkins | 26 min |
| Jun 3, 7:40 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.